The SCEAS System
Navigation Menu

Search the dblp DataBase

Title:
Author:

Jou-Ming Chang: [Publications] [Author Rank by year] [Co-authors] [Prefers] [Cites] [Cited by]

Publications of Author

  1. Jou-Ming Chang, Chin-Wen Ho, Ming-Tat Ko
    LexBFS-Ordering in Asteroidal Triple-Free Graphs. [Citation Graph (0, 0)][DBLP]
    ISAAC, 1999, pp:163-172 [Conf]
  2. Jou-Ming Chang, An-Hang Chen
    A Sufficient Condition for Quasi-Claw-Free Hamiltonian Graphs. [Citation Graph (0, 0)][DBLP]
    Ars Comb., 2006, v:78, n:, pp:- [Journal]
  3. Jou-Ming Chang, Chin-Wen Ho, Ming-Tat Ko
    Powers of Asteroidal Triple-free Graphs with Applications. [Citation Graph (0, 0)][DBLP]
    Ars Comb., 2003, v:67, n:, pp:- [Journal]
  4. Jou-Ming Chang
    Induced matchings in asteroidal triple-free graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Applied Mathematics, 2003, v:132, n:1-3, pp:67-78 [Journal]
  5. Ting-Yem Ho, Jou-Ming Chang, Yue-Li Wang
    On the powers of graphs with bounded asteroidal number. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2000, v:223, n:1-3, pp:125-133 [Journal]
  6. Yen-Ju Chen, Jou-Ming Chang, Yue-Li Wang
    An efficient algorithm for estimating rotation distance between two binary trees. [Citation Graph (0, 0)][DBLP]
    Int. J. Comput. Math., 2005, v:82, n:9, pp:1095-1106 [Journal]
  7. Ting-Yem Ho, Jou-Ming Chang
    An efficient distributed algorithm for finding all hinge vertices in networks. [Citation Graph (0, 0)][DBLP]
    Int. J. Comput. Math., 2005, v:82, n:7, pp:821-825 [Journal]
  8. Jou-Ming Chang, Chin-Wen Ho
    The Recognition of Geodetically Connected Graphs. [Citation Graph (0, 0)][DBLP]
    Inf. Process. Lett., 1998, v:65, n:2, pp:81-88 [Journal]
  9. Ting-Yem Ho, Jou-Ming Chang
    Sorting a sequence of strong kings in a tournament. [Citation Graph (0, 0)][DBLP]
    Inf. Process. Lett., 2003, v:87, n:6, pp:317-320 [Journal]
  10. Chin-Wen Ho, Jou-Ming Chang
    Solving the All-Pairs-Shortest-Lengt Problem on Chordal Bipartite Graphs. [Citation Graph (0, 0)][DBLP]
    Inf. Process. Lett., 1999, v:69, n:2, pp:87-93 [Journal]
  11. Fu-Hsing Wang, Yue-Li Wang, Jou-Ming Chang
    Feedback vertex sets in star graphs. [Citation Graph (0, 0)][DBLP]
    Inf. Process. Lett., 2004, v:89, n:4, pp:203-208 [Journal]
  12. Jou-Ming Chang, Chiun-Chieh Hsu, Yue-Li Wang, Ting-Yem Ho
    Finding the Set of All Hinge Vertices for Strongly Chordal Graphs in Linear Time. [Citation Graph (0, 0)][DBLP]
    Inf. Sci., 1997, v:99, n:3-4, pp:173-182 [Journal]
  13. Fu-Hsing Wang, Jou-Ming Chang, Yue-Li Wang, Sun-Jen Huang
    Distributed algorithms for finding the unique minimum distance dominating set in directed split-stars. [Citation Graph (0, 0)][DBLP]
    J. Parallel Distrib. Comput., 2003, v:63, n:4, pp:481-487 [Journal]
  14. Jou-Ming Chang, Jinn-Shyong Yang, Yue-Li Wang, Yuwen Cheng
    Panconnectivity, fault-tolerant hamiltonicity and hamiltonian-connectivity in alternating group graphs. [Citation Graph (0, 0)][DBLP]
    Networks, 2004, v:44, n:4, pp:302-310 [Journal]
  15. Jinn-Shyong Yang, Shyue-Ming Tang, Jou-Ming Chang, Yue-Li Wang
    Parallel construction of optimal independent spanning trees on hypercubes. [Citation Graph (0, 0)][DBLP]
    Parallel Computing, 2007, v:33, n:1, pp:73-79 [Journal]
  16. Ro-Yu Wu, Jou-Ming Chang, Yue-Li Wang
    A linear time algorithm for binary tree sequences transformation using left-arm and right-arm rotations. [Citation Graph (0, 0)][DBLP]
    Theor. Comput. Sci., 2006, v:355, n:3, pp:303-314 [Journal]
  17. Jinn-Shyong Yang, Jou-Ming Chang, Shyue-Ming Tang, Yue-Li Wang
    Reducing the Height of Independent Spanning Trees in Chordal Rings. [Citation Graph (0, 0)][DBLP]
    IEEE Trans. Parallel Distrib. Syst., 2007, v:18, n:5, pp:644-657 [Journal]
  18. Fu-Hsing Wang, Yue-Li Wang, Jou-Ming Chang
    The lower and upper forcing geodetic numbers of block-cactus graphs. [Citation Graph (0, 0)][DBLP]
    European Journal of Operational Research, 2006, v:175, n:1, pp:238-245 [Journal]
  19. Hung-Chang Chan, Jou-Ming Chang, Yue-Li Wang, Shi-Jinn Horng
    Geodesic-pancyclic graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Applied Mathematics, 2007, v:155, n:15, pp:1971-1978 [Journal]

  20. A Developed Restricted Rotation for Binary Trees Transformation. [Citation Graph (, )][DBLP]


  21. Independent Spanning Trees on Folded Hypercubes. [Citation Graph (, )][DBLP]


  22. Restricted power domination and fault-tolerant power domination on grids. [Citation Graph (, )][DBLP]


  23. The existence and uniqueness of strong kings in tournaments. [Citation Graph (, )][DBLP]


  24. A new upper bound on the queuenumber of hypercubes. [Citation Graph (, )][DBLP]


  25. Erratum to "A new upper bound on the queuenumber of hypercubes" [Discrete Mathematics 310 (2010) 935-939]. [Citation Graph (, )][DBLP]


Search in 0.002secs, Finished in 0.003secs
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002